# SDR FDEA202407050947

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N141FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42724
- Aircraft time: 13,538 hours, 6,194 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T3100108G
- Part serial: 000233
- Condition: Delaminated
- Location: Zone 600
- Part time: 13,538 hours, 6,194 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD FLAP LEADING EDGE LOWER SURFACE AT OTEF STA 47 APPROX SKIN WITH   DELAMINATION. RH OUTBOARD FLAP LEADING EDGE LOWER SURFACE AT OTEF STA 47 APPROX SKIN WAS   REPAIRED IAW B767 SRM 57-53-01-2R REP 1 TABLE I PAG 1-5 AND SRM 51-70-03-0G PAR 5.A FIG 5   REV 88 DEC 15/2023
